Access Restriction

Author Rafik, Zeraoulia ♦ Salas, Alvaro H. ♦ Ocampo, David L.
Editor Zayed, A.
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2018
Language English
Abstract In this note we present a new special function that behaves like the error function and we provide an approximated accurate closed form for its CDF in terms of both Chèbyshev polynomials of the first kind and the error function. Also we provide its series representation using Padé approximant. We show a convincing numerical evidence about an accuracy of 10-6 for the approximants in the sense of the quadratic mean norm. A similar approach may be applied to other probability distributions, for example, Maxwell–Boltzmann distribution and normal distribution, such that we show its application using both of those distributions.
ISSN 01611712
Learning Resource Type Article
Publisher Date 2018-11-01
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 16870425
Journal International Journal of Mathematics and Mathematical Sciences
Volume Number 2018
Page Count 12